# SDR GLBA20110825F

- Difficulty date: August 24, 2011
- Submitted: August 25, 2011
- Operation: Air carrier
- Aircraft: N208GL
- Make and model: Beech 1900D
- Aircraft serial: UE208
- Aircraft time: 31,978 hours, 38,328 cycles
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3A
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 2109610
- Part serial: 11531702
- Condition: Inoperative
- Location: Overspeed Gov
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT WHEN PERFORMING THE FEATHER TEST THE CB POPS.  MX REPLACED THE RT OVERSPEED GOV AND PCB A123 IAW 61-20-01 , MI 24-01, AND TC 1900-7100, OPS CHECKED GOOD.
